Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 93, NWS Grand Forks, ND

July 27, 2010Barnes County, Cass County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Jul 27, 2010, 12:30 AM CDT for Barnes County, Cass County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2010, 12:30 AM CDT (05:30 UTC)
Expired
Jul 27, 2010, 1:30 AM CDT
In force
60 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Barnes County, ND, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 52 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 10:12 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 5.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1740 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2513 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WFUS53 KFGF 270530
TORFGF
NDC003-017-270630-
/O.NEW.KFGF.TO.W.0093.100727T0530Z-100727T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1230 AM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BARNES COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHWESTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 130 AM CDT

* AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 3 MILES SOUTH OF PILLSBURY...OR 20 MILES NORTHEAST OF
  VALLEY CITY...MOVING TO THE SOUTHEAST AT 25 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  PAGE AROUND 105 AM CDT.
  AYR AROUND 125 AM CDT.
  WHEATLAND...ERIE AND BUFFALO AROUND 130 AM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE ARTHUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4713 9720 4684 9733 4704 9792 4724 9781
TIME...MOT...LOC 0531Z 295DEG 14KT 4717 9778

$$
TG/DK
1 follow-up statement
470 
WWUS53 KFGF 270547
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1247 AM CDT TUE JUL 27 2010

NDC003-270556-
/O.CAN.KFGF.TO.W.0093.000000T0000Z-100727T0630Z/
BARNES ND-
1247 AM CDT TUE JUL 27 2010

...THE TORNADO WARNING FOR NORTHEASTERN BARNES COUNTY IN SOUTHEAST
NORTH DAKOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4696 9768 4698 9768 4698 9770 4720 9760
      4713 9720 4684 9733
TIME...MOT...LOC 0546Z 306DEG 47KT 4702 9750

$$

NDC017-270630-
/O.CON.KFGF.TO.W.0093.000000T0000Z-100727T0630Z/
CASS ND-
1247 AM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CASS COUNTY IN
SOUTHEAST NORTH DAKOTA UNTIL 130 AM CDT...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES WEST OF
AYR...OR 22 MILES NORTHEAST OF VALLEY CITY...MOVING TO THE SOUTHEAST
AT 35 MPH.

THE TORNADIC STORM WILL BE NEAR...
  WHEATLAND AND ARTHUR AROUND 1255 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4696 9768 4698 9768 4698 9770 4720 9760
      4713 9720 4684 9733
TIME...MOT...LOC 0546Z 306DEG 47KT 4702 9750

$$
TG/DK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 8:00 PM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 26, 8:00 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
800 PM CDT MON JUL 26 2010

.DISCUSSION...WARM 850MB TEMPS ARE ACTING TO INHIBIT THUNDER
DEVELOPMENT ACROSS THE FA. THUNDERSTORMS ARE OCCURRING ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH STRONGER FORCING FROM
MID-LEVEL WAVE...UPPER JET STREAK...AND INCREASING LOW-LEVEL JET.
THIS FORCING WILL CONTINUE EASTWARD PROPAGATION...AND EXPECT
THUNDER INTO THE DVL BASIN BY 02Z-03Z. GIVEN EXTREME INSTABILITY
AND DECENT DEEP LAYER SHEAR...SEVERE WX CONTINUES TO BE PROBABLE.
THIS ACTIVITY MOST LIKELY WILL CONTINUE A MAJORITY OF THE
OVERNIGHT HOURS. SEE STORM PREDICTION CENTER PRODUCTS FOR DETAILS.
CURRENT GRIDS IN GOOD SHAPE...AND NO CHANGES REQUIRED TO THE
FORECAST. NORTHERN FA MOST PROBABLE LOCATION FOR HEAVIER RAINFALL
GIVEN SLOW MOVING BOUNDARY OVERNIGHT...NO CHANGES TO FLASH FLOOD
WATCH.

&&

.AVIATION...TIMING AND LOCATION OF TSTMS THE MAIN CHALLENGE FOR
THE TAFS. WITH TIMING AND COVERAGE IN QUESTION...DECIDED TO
INTRODUCE CB TO THE CLOUD GROUP DURING THE OVERNIGHT INTO TUESDAY
MORNING TO INDICATE BEST CHANCE FOR CONVECTION. THERE IS MORE
CONFIDENCE FOR KDVL...AND INCLUDED A TEMPO GROUP FOR THE MOST
PROBABLE TIME PERIOD. OVERALL WOULD APPEAR BEST CHC NEAR 03Z AT
KDVL...06Z-12Z KGFK-KTVF AREAS...A BIT LATER KBJI-KFAR. BRIEF
MVFR CIG PSBL NEAR OR JUST AFTER ANY TSTM DUE TO MOIST ENVIRONMENT
BUT OVERALL VFR WITH CLOUD DEVELOPMENT AOA 60KFT.

&&

.PREV DISCUSSION... /ISSUED 235 PM CDT MON JUL 26 2010/

SHORT TERM...

THE MAIN CHALLENGE WILL BE SEVERE CONVECTION LATE THIS AFTERNOON
INTO TUESDAY ALONG WITH HEAVY RAIN POTENTIAL. MORNING ELEVATED
CONVECTION HAS MOVED INTO CANADA...AND THE BOUNDARY LAYER IS
BECOMING SLIGHTLY CAPPED. MODELS ARE IN GOOD AGREEMENT OVERALL
WITH SOME DIFFERENCES IN CONVECTIVE TIMING...BUT ALL MODELS ARE
SHOWING POTENTIAL FOR SEVERE WEATHER TONIGHT ALONG WITH HEAVY RAIN
INTO TUESDAY.

FOR LATE THIS AFTERNOON/TONIGHT...EXPECT CAPPING TO WEAKEN IN THE
NW AND NRN CWA TOWARDS 00Z. INSTABILITY WILL BE HIGH TO
EXTREME...WITH MLCAPES AROUND 4000 J/KG ALONG WITH SFC DEWPOINTS
INTO THE LOW 70S NEAR THE SFC BOUNDARY. DEEP LAYERED SHEAR IS
AMPLE FOR THE POTENTIAL FOR SUPERCELLS INITIALLY...AND CAN/T RULE
OUT AN ISOLATED TORNADO GIVEN THE HIGH INSTABILITY AND ENOUGH
SHEAR. A SHORTWAVE WILL ALSO APPROACH FROM THE NW ADDING DYNAMIC
LIFT. PWATS WILL ALSO INCREASE TO OVER 2 INCHES IN THE NORTH THIS
EVENING...AND WITH A FAIRLY SLOW MOVING BOUNDARY FLASH FLOODING
WILL BE POSSIBLE. GIVEN THE HEAVY RAIN OVER THE NORTH IN THE PAST
WEEK...WILL ISSUE A FLASH FLOOD WATCH TONIGHT. EXPECT A POSSIBLE
SEVERE MCS TO MOVE INTO THE AREA TONIGHT AND DIVE SE AND
ACCELERATE AFTER 06Z. WILL MENTION SEVERE WORDING IN THE NORTH
THROUGH 06Z...AND IN ALL AREAS AFTER 06Z.

ON TUESDAY...EXPECT A SECOND SHORTWAVE TO MOVE THROUGH THE AREA
ALONG THE FRONTAL BOUNDARY. THERE WILL BE ENOUGH ELEVATED
INSTABILITY THROUGH MOST OF THE DAYLIGHT HOURS ON TUE IN THE SOUTH
FOR A CONTINUED SEVERE WEATHER THREAT. PWATS WILL ALSO BE NEAR 2
INCHES IN THE SOUTH...SO A SECOND AREA OF HEAVY RAIN HERE CAN/T BE
RULED OUT AND WILL NEED TO MONITOR THIS AREA.

FOR WED...HIGH PRESSURE AND COOLER AIR WILL SETTLE OVER THE REGION.

FOR THU...EXPECT ANOTHER DRY DAY WITH HIGH PRESSURE DRIFTING EAST.

LONG TERM (FRI-MON)...
FOLLOWED HPC FOR THE MOST PART IN THE EXTENDED PERIOD.  DID MODIFY
THE SKY GRIDS TO HAVE A BIT MORE CLOUD COVER THAN GIVEN.  USING
BLEND OF ECMWF/GFS SHOWS BASIC UPPER AIR PATTERN TO REMAIN IN PLACE
WITH 500 MB SHORT WAVES MOVING THRU CANADA EVERY 2-3 DAYS.  SRN EDGE
OF THE 70-90KT 250 MB WESTERLIES WILL REMAIN ALONG THE NRN TIER OF
THE U.S. WITH ERN ND/NW MN ON SOUTHERN EDGE OF LIFT ASSOC WITH THESE
WAVES.  ONE SUCH PCPN CHANCE WILL BE FRIDAY...WITH ANOTHER SUNDAY
INTO MONDAY.  AS USUAL...EXACT TIMING AND STRENGTH OF SYSTEMS TO
REMAIN UNCERTAIN UNTIL CLOSER TO EVENT.  AT THIS TIME...THEY BOTH
DONT APPEAR TO BE UNUSUALLY STRONG.  TEMPS TO BE CLOSE TO AVERAGE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR NDZ006>008-014>016-
     024-054.

MN...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR MNZ004-005-007-008.

&&

TG
Hazardous weather outlook, Jul 26, 2:35 PM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
235 PM CDT MON JUL 26 2010

MNZ004-005-007-008-NDZ006>008-014>016-024-054-271945-
KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-
WESTERN WALSH COUNTY-
235 PM CDT MON JUL 26 2010

...A FLASH FLOOD WATCH IS IN EFFECT TONIGHT...

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS
EVENING IN THE DEVILS LAKE BASIN AND NEAR THE CANADIAN BORDER IN
THE NORTHERN RED RIVER VALLEY. SOME STORMS MAY PRODUCE LARGE
HAIL...DAMAGING WINDS ALONG WITH TORRENTIAL RAIN. AN ISOLATED
TORNADO IS ALSO POSSIBLE LATE THIS AFTERNOON THROUGH 10 PM.

THE THREAT FOR FLASH FLOODING MAY DEVELOP IF STORMS CONTINUALLY
DEVELOP OVER AN AREA. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WITH
LOCALLY HIGHER AMOUNTS ARE POSSIBLE LATE THIS AFTERNOON AND
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE MAINLY TUESDAY MORNING BEFORE DRIER AND
COOLER AIR BUILDS INTO THE REGION BY TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

MNZ001>003-006-009-013>017-022>024-027>032-040-NDZ026>030-038-039-
049-052-053-271945-
WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
235 PM CDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE INTO THE AREA THIS EVENING AND OVERNIGHT.
THE MAIN THREAT WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY
RAIN. LOCALIZED FLOODING WILL BE POSSIBLE LATE TONIGHT INTO TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY TUESDAY
MORNING IN THE RED RIVER VALLEY. THE MAIN THREAT WILL BE DAMAGING
WINDS AND HEAVY RAIN. LOCALIZED FLOODING WILL BE POSSIBLE NEAR ANY
STORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY.

DK

In the hours before

Local storm report, Jul 26, 9:36 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
936 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             3 WSW ROCKLAKE          48.77N 99.31W
07/26/2010  E0.25 INCH       TOWNER             ND   TRAINED SPOTTER

&&

ET
Local storm report, Jul 26, 10:03 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1003 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     NEKOMA                  48.58N 98.38W
07/26/2010                   CAVALIER           ND   TRAINED SPOTTER

            LOST POWER

&&

ET
Local storm report, Jul 26, 10:17 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1017 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TORNADO          5 W MADDOCK             47.96N 99.64W
07/26/2010                   BENSON             ND   PUBLIC

            DEVILS LAKE WARNING POINT REPORT FROM PUBLIC OF POSSIBLE
            TORNADO

&&

ET
Local storm report, Jul 26, 10:25 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1025 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             3 SE ROCKLAKE           48.76N 99.20W
07/26/2010  E1.00 INCH       TOWNER             ND   PUBLIC

&&

ET
Special weather statement, Jul 26, 10:52 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1052 PM CDT MON JUL 26 2010

MNZ001-004-007-008-013>015-NDZ016-027-270445-
EAST MARSHALL MN-EAST POLK MN-EASTERN WALSH COUNTY ND-GRAND FORKS
ND-KITTSON MN-PENNINGTON MN-RED LAKE MN-WEST MARSHALL MN-WEST POLK
MN-
1052 PM CDT MON JUL 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALSH...NORTHWESTERN
POLK...WESTERN MARSHALL...NORTHEASTERN GRAND FORKS...WESTERN
PENNINGTON...WESTERN RED LAKE AND EXTREME SOUTHWESTERN KITTSON
COUNTIES UNTIL 1145 PM CDT...

AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
DRAYTON TO 12 MILES SOUTHWEST OF ARGYLE TO 6 MILES NORTHWEST OF GRAND
FORKS...MOVING TO THE EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS.

THE STORMS WILL BE NEAR...
EAST GRAND FORKS AROUND 1100 PM CDT.
STEPHEN...ARGYLE AND MARCH AROUND 1105 PM CDT.
WARREN AND TABOR AROUND 1110 PM CDT.
SHERACK AND DAVIDSON AROUND 1115 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE
MARKERS 141 AND 148...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

VG/HOPPES
Local storm report, Jul 26, 11:19 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1119 PM CDT MON JUL 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND GST     HALLOCK                 48.77N 96.94W
07/26/2010  M62 MPH          KITTSON            MN   AWOS

            AWOS AT HALLOCK REPORTS GUST OF 54 KNOTS FROM WNW

&&

ET

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:17 PM CDTSevere Thunderstorm WarningFGFCavalier, Towner58 min
Jul 26, 8:55 PM CDTTornado WarningFGFCavalier, Towner65 min
Jul 26, 9:10 PM CDTAreal Flood AdvisoryFGFBenson, Cavalier, Ramsey, Towner6 hr
Jul 26, 9:13 PM CDTTornado WarningFGFRamsey62 min
Jul 26, 9:47 PM CDTSevere Thunderstorm WarningFGFCavalier, Grand Forks, Pembina, Ramsey, Walsh58 min
Jul 26, 10:00 PM CDTTornado WarningFGFBenson, Eddy60 min
Jul 26, 10:14 PM CDTTornado WarningFGFBenson18 min
Jul 26, 11:20 PM CDTSevere Thunderstorm WarningFGFEddy, Griggs, Nelson55 min
Jul 27, 12:07 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele, Traill53 min
Jul 27, 12:44 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill61 min
Jul 27, 1:05 AM CDTTornado WarningFGFCass55 min
Jul 27, 1:43 AM CDTSevere Thunderstorm WarningFGFCass62 min
Jul 27, 3:41 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass64 min
Jul 27, 4:34 AM CDTSevere Thunderstorm WarningFGFCass56 min
Jul 27, 5:06 AM CDTSevere Thunderstorm WarningFGFCass54 min
Jul 27, 5:32 AM CDTSevere Thunderstorm WarningFGFRichland58 min
Jul 27, 2:54 PM CDTTornado WarningFGFRansom, Richland, Sargent51 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.